# SDR WVER2018041721

- Difficulty date: April 11, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 36,103 hours, 28,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: SH670313563
- Condition: Corroded
- Location: Fuselage
- Part time: 36,103 hours, 28,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CORRODED BETWEEN STRINGER 26R AND 25R.
